Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2008
Severe Thunderstorm Warning 55, NWS Tulsa, OK
NWS Tulsa, OK issued this severe thunderstorm warning at Mar 17, 2008, 9:57 PM CDT for McIntosh County, Pittsburg County, Oklahoma. It was in force for 36 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Mar 17, 2008, 9:57 PM CDT (02:57 UTC)
- Expired
- Mar 17, 2008, 10:33 PM CDT
- In force
- 36 min
- Issued by
- NWS Tulsa, OK
- Area
- Storm-based polygon
Counties McIntosh County, OK, Pittsburg County, OK
The radar
The Tulsa radar (KINX), 90 km from the middle of the area, began a volume at 02:57 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Mar 17, 5:50 PM CDT | Tornado Watch | SPC | 5 hr |
The nearest sounding before it
Norman, OK (KOUN), launched 00:00Z, 3.0 hours before the alert went out and 154 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 837 J/kg
- Mixed-layer CIN
- -10 J/kg
- Mixed-layer LCL
- 1032 m above ground
- 0-6 km bulk shear
- 67 kt
- 0-1 km storm-relative helicity
- 118 m²/s²
- 0-3 km storm-relative helicity
- 100 m²/s²
- Significant tornado parameter
- 0.2
- Supercell composite
- 1.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS54 KTSA 180256 SVRTSA OKC091-121-180345- /O.NEW.KTSA.SV.W.0055.080318T0257Z-080318T0345Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE TULSA OK 957 PM CDT MON MAR 17 2008 THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... MCINTOSH COUNTY IN SOUTHEAST OKLAHOMA NORTHERN PITTSBURG COUNTY IN SOUTHEAST OKLAHOMA * UNTIL 1045 PM CDT * AT 949 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL AND WINDS TO 60 MPH. THIS STORM WAS LOCATED NEAR INDIANOLA...MOVING NORTHEAST AT 50 MPH. * SOME LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...RAIFORD... VIVIAN...STIDHAM...CHECOTAH...COUNCIL HILL AND RENTIESVILLE. STAY INDOORS AND AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED. LAT...LON 3555 9576 3555 9538 3509 9579 3513 9589 TIME...MOT...LOC 0257Z 205DEG 45KT 3523 9576 $$
2 follow-up statements
000
WWUS54 KTSA 180308
SVSTSA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1008 PM CDT MON MAR 17 2008
OKC121-180318-
/O.CAN.KTSA.SV.W.0055.000000T0000Z-080318T0345Z/
PITTSBURG OK-
1008 PM CDT MON MAR 17 2008
...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN PITTSBURG COUNTY IS
CANCELLED...
LAT...LON 3554 9547 3554 9540 3554 9539 3527 9567
3530 9578 3556 9571 3555 9548
TIME...MOT...LOC 0308Z 205DEG 45KT 3534 9569
$$
OKC091-180345-
/O.CON.KTSA.SV.W.0055.000000T0000Z-080318T0345Z/
MCINTOSH OK-
1008 PM CDT MON MAR 17 2008
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1045 PM CDT
FOR CENTRAL MCINTOSH COUNTY...
AT 1006 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL
AND WINDS TO 60 MPH. THIS STORM WAS LOCATED NEAR VIVIAN...MOVING
NORTHEAST AT 50 MPH.
SOME LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...STIDHAM...
PIERCE...ONAPA...CHECOTAH...COUNCIL HILL AND RENTIESVILLE.
STAY INDOORS AND AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.
LAT...LON 3554 9547 3554 9540 3554 9539 3527 9567
3530 9578 3556 9571 3555 9548
TIME...MOT...LOC 0308Z 205DEG 45KT 3534 9569
$$000
WWUS54 KTSA 180333
SVSTSA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1033 PM CDT MON MAR 17 2008
OKC091-180343-
/O.CAN.KTSA.SV.W.0055.000000T0000Z-080318T0345Z/
MCINTOSH OK-
1033 PM CDT MON MAR 17 2008
...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL MCINTOSH COUNTY IS
CANCELLED...
THE THUNDERSTORM HAS MOVED OUT OF THE WARNED AREA...THEREFORE THE
SEVERE THUNDERSTORM WARNING HAS BEEN CANCELLED.
TO REPORT PREVIOUS HAIL OR WIND DAMAGE...HAVE THE NEAREST LAW
ENFORCEMENT AGENCY RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
FORECAST OFFICE IN TULSA.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 6 AM.
LAT...LON 3554 9547 3554 9540 3554 9539 3527 9567
3530 9578 3556 9571 3555 9548
TIME...MOT...LOC 0333Z 205DEG 45KT 3562 9553
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 17, 9:16 PM CDT, 41 minutes earlier.
Area forecast discussion, Mar 17, 9:16 PM CDT, 41 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
916 PM CDT MON MAR 17 2008
.DISCUSSION...
EVENING FORECAST HAS PROGRESSED ABOUT AS EXPECTED AND
CURRENTLY SEE NO REASON TO UPDATE THE FORECAST AT THIS
TIME.
RAINFALL AMOUNTS WIDELY VARIABLE WITH MANY AREAS NOT RECEIVING
MUCH AT ALL BUT SOME SMALL AREAS AFFECTED BY TRAINING STORMS HAVE
MEASURED OVER AN INCH AND RADAR ESTIMATES HAVE INDICATED AS MUCH
AS NEAR 2 INCHES SO FAR THIS EVENING.
SOME THUNDERSTORMS DEFINITELY BEAR WATCHING
AND STILL A TORNADO THREAT. SEVERE THREAT WILL DIMINISH
AS THE NIGHT GOES ON AND WIDESPREAD RAIN WITH EMBEDDED
THUNDERSTORMS WILL BECOME INCREASINGLY SIGNIFICANT.
&&
.PREV DISCUSSION... /ISSUED 341 PM CDT MON MAR 17 2008/
DISCUSSION...
DANGEROUS FLOODING OF SMALL STREAMS/LARGE STREAMS AND
RIVERS POSSIBLE NEXT OF COUPLE DAYS.
IN THE SHORT TERM...INITIAL CONVECTION EVOLVING LATE
AFTERNOON OR EVENING WILL HAVE WINDOW OF OPPORTUNITY
TO BE SEVERE GIVEN SHEAR PARAMETERS. CONVECTION WILL
THEN TRANSITION INTO A LARGE AREA OF HEAVY RAIN AND
SCATTERED THUNDER.
EXTREMELY WET PERIOD ON TAP FOR THE NEXT 36-48 HOURS.
RATHER SATURATED GROUND WILL INSURE COPIOUS RAINFALL
RUNOFF. MODERATE FLOODING OF STREAMS / SOME RIVERS
NEARLY CERTAIN. MAJOR RIVER FLOODING ON SOME RIVERS
PROBABLE. AT THIS TIME IT LOOKS LIKE THE AREAS MOST
VULNERABLE FOR FLOODING INCLUDE...SOUTHEAST AND EAST
CENTRAL OKLAHOMA AS WELL AS WEST CENTRAL / NORTHWEST
ARKANSAS. IN THAT AREA UPWARDS OF SIX INCHES PRECIP
POSSIBLE. FLOOD WATCH IN EFFECT UNTIL 12Z WEDNESDAY.
SIGNIFICANT UPPER LOW WILL MIGRATE FARTHER SOUTHEAST
OVERNIGHT INTO MEXICO... THEN TURN NORTHEAST TUESDAY
REACHING AROUND SOUTHEAST OKLAHOMA WEDNESDAY MORNING.
PACIFIC MOISTURE IN ADVANCE OF UPPER LOW WILL COUPLE
WITH LOWER LEVEL GULF MOISTURE FOR PRECIPITABLE H2O
VALUES IN EXCESS OF 1.50 OVER SEVERAL PERIODS. LARGE
SCALE OMEGA AND SEVERAL IMPULSES MOVING ACROSS/ALONG
SURFACE TROUGH STRETCHING... FROM EASTERN TEXAS INTO
ARKANSAS/CENTRAL MISSOURI COMPLETES THE WET PICTURE.
&&
.PRELIMINARY POINT TEMPS/POPS...
TUL 52 56 42 61 / 100 100 60 20
FSM 57 61 45 56 / 100 100 100 40
MLC 58 58 40 59 / 100 100 90 20
BVO 49 54 40 61 / 100 80 50 20
FYV 57 58 39 52 / 100 100 90 40
BYV 56 56 41 54 / 100 100 90 40
MKO 55 56 41 55 / 100 100 80 20
MIO 51 55 41 55 / 100 80 60 20
F10 55 55 41 59 / 100 100 80 20
HHW 61 63 45 58 / 100 100 80 30
&&
.TSA WATCHES/WARNINGS/ADVISORIES...
OK...FLOOD WATCH UNTIL 7 AM WEDNESDAY FOR OKZ049-OKZ053-OKZ054-OKZ055-
OKZ056-OKZ057-OKZ058-OKZ059-OKZ060-OKZ061-OKZ062-OKZ063-
OKZ064-OKZ065-OKZ066-OKZ067-OKZ068-OKZ069-OKZ070-OKZ071-
OKZ072-OKZ073-OKZ074-OKZ075-OKZ076.
AR...FLOOD WATCH UNTIL 7 AM WEDNESDAY FOR ARZ001-ARZ002-ARZ010-ARZ011-
ARZ019-ARZ020-ARZ029.
&&
SHORT TERM...06
LONG TERM....15Hazardous weather outlook, Mar 17, 8:34 PM CDT, 1 hour 23 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TULSA OK 834 PM CDT MON MAR 17 2008 ARZ001-002-010-011-019-020-029-OKZ049-053>076-181000- ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK- CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK- LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK- OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK- PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK- WASHINGTON OK-WASHINGTON AR- 824 PM CDT MON MAR 17 2008 ...THREAT OF SEVERE WEATHER AND SIGNIFICANT FLOODING THROUGH TUESDAY... THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS MUCH OF EASTERN OKLAHOMA. .DAY ONE...TONIGHT. TORNADO. RISK...ELEVATED. AREA...SOUTHEAST OKLAHOMA AND WEST CENTRAL ARKANSAS. ONSET...ONGOING. AREA AT GREATEST RISK...SOUTHEAST OKLAHOMA. SEVERE THUNDERSTORM. RISK...ELEVATED. AREA...EAST OKLAHOMA AND NORTHWEST ARKANSAS. ONSET...ONGOING. AREA AT GREATEST RISK...SOUTHEAST OKLAHOMA. FLASH FLOOD. RISK...SIGNIFICANT. AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS. ONSET...ONGOING. AREA AT GREATEST RISK...SOUTHEAST OKLAHOMA AND NORTHWEST ARKANSAS. HEAVY RAIN. RISK...SIGNIFICANT. AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS. ONSET...ONGOING. AREA AT GREATEST RISK...SOUTHEAST OKLAHOMA AND NORTHWEST ARKANSAS. DISCUSSION... COMPLEX SURFACE SYSTEM OVER THE REGION WILL CONTINUE TO CAUSE AREAS OF RAIN AND THUNDERSTORMS THROUGH THE NIGHT. SEVERE THREAT CONTINUES WITH WIND AND LARGE HAIL BEING THE MOST LIKELY THREATS BUT SHEAR VALUES ARE SUFFICIENT FOR DISCREET SUPERCELL THUNDERSTORMS THAT COULD CAUSE A TORNADO. THE THREAT OF SURFACE BASED STORMS WILL DIMINISH LATE TONIGHT AND HEAVY RAIN BECOMES MORE LIKELY AS A LOW LEVEL JET INCREASES MOISTURE TRANSPORT OFF THE GULF OF MEXICO. PRECIPITABLE WATER VALUES INCREASE TO 1.5 INCHES AND WITH LOW LEVEL JET FEEDING ADDITIONAL MOISTURE FROM THE SOUTH...WIDESPREAD HEAVY RAIN IS LIKELY TO FORM OVERNIGHT AND CONTINUE INTO TUESDAY. SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT... SPOTTER ACTIVATION LIKELY NEEDED. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. TUESDAY...SEVERE THUNDERSTORM POTENTIAL...HEAVY RAIN POTENTIAL. WEDNESDAY...NO HAZARDS. THURSDAY...NO HAZARDS. FRIDAY...NO HAZARDS. SATURDAY...THUNDERSTORM POTENTIAL. SUNDAY...NO HAZARDS. EXTENDED DISCUSSION... THE WIDESPREAD RAIN AND THUNDERSTORM EVENT WILL BE ONGOING TUESDAY MORNING. THIS EVENT WILL LIKELY CONTINUE THROUGH MUCH OF TUESDAY AND INTO TUESDAY NIGHT. RAINFALL TOTALS OF 3 TO 6 INCHES WILL BE COMMON ALONG AND TO THE EAST OF INTERSTATE 44. LESSER AMOUNTS ARE EXPECTED TO THE NORTH AND WEST. SIGNIFICANT FLOODING IS EXPECTED. THE COLD FRONT WILL MOVE SLOWLY SHIFT EAST OF THE AREA BUT RAIN WILL CONTINUE BEHIND THIS FRONT AND GRADUALLY END FROM THE WEST TUESDAY NIGHT. ANOTHER COLD FRONT ON SATURDAY WILL BRING THE NEXT CHANCE FOR THUNDERSTORMS. WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL TABULAR AND GRAPHICAL INFORMATION.
In the hours before
Special weather statement, Mar 17, 7:37 PM CDT, 2 hours 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
737 PM CDT MON MAR 17 2008
ARZ001-180100-
BENTON AR-
737 PM CDT MON MAR 17 2008
...SIGNIFICANT WEATHER ALERT...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 800 PM CDT
FOR THE FOLLOWING COUNTY...
IN NORTHWEST ARKANSAS
NORTHWESTERN BENTON
AT 737 PM CDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER
DECATUR...MOVING NORTHEAST AT 45 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THIS STORM INCLUDE...MILLER...SULPHUR SPRINGS...
GRAVETTE...DECATUR...CENTERTON...HIWASSE AND BELLA VISTA.
THIS STORM WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 40 MPH.
LAT...LON 3649 9453 3649 9411 3628 9439 3639 9456
TIME...MOT...LOC 0037Z 218DEG 43KT 3640 9441Local storm report, Mar 17, 8:57 PM CDT, 1 hour before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
857 PM CDT MON MAR 17 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0851 PM HAIL MESSER 34.09N 95.47W
03/17/2008 E0.75 INCH CHOCTAW OK PUBLIC
&&
JDSSpecial weather statement, Mar 17, 9:00 PM CDT, 57 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
900 PM CDT MON MAR 17 2008
OKZ073-180230-
PITTSBURG OK-
900 PM CDT MON MAR 17 2008
...SIGNIFICANT WEATHER ALERT...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 930 PM CDT
FOR THE FOLLOWING COUNTY...
IN SOUTHEAST OKLAHOMA
NORTHEASTERN PITTSBURG
AT 900 PM CDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 8 MILES
SOUTHWEST OF BLOCKER...MOVING NORTHEAST AT 45 MPH. SOME LOCATIONS
THAT WILL BE AFFECTED BY THIS STORM INCLUDE...BLOCKER...CROWDER AND
CANADIAN.
THIS STORM WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 40 MPH.
RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE SIGNIFICANT
WEATHER ALERT IS UPGRADED TO A WARNING.
LAT...LON 3521 9570 3525 9546 3494 9551 3499 9581
TIME...MOT...LOC 0200Z 208DEG 42KT 3505 9565Special weather statement, Mar 17, 9:30 PM CDT, 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
930 PM CDT MON MAR 17 2008
OKZ071-180315-
MCINTOSH OK-
930 PM CDT MON MAR 17 2008
...SIGNIFICANT WEATHER ALERT...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 1015 PM CDT
FOR THE FOLLOWING COUNTY...
IN SOUTHEAST OKLAHOMA
NORTHEASTERN MCINTOSH
AT 930 PM CDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 7 MILES
SOUTHEAST OF ONAPA...MOVING NORTHEAST AT 40 MPH. SOME LOCATIONS THAT
WILL BE AFFECTED BY THIS STORM INCLUDE...CHECOTAH...ONAPA AND
RENTIESVILLE.
THIS STORM WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 40 MPH.
RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE SIGNIFICANT
WEATHER ALERT IS UPGRADED TO A WARNING.
LAT...LON 3554 9535 3552 9534 3533 9535 3529 9559
3556 9551 3556 9544 3556 9542 3556 9535
TIME...MOT...LOC 0230Z 210DEG 47KT 3539 9543Special weather statement, Mar 17, 9:35 PM CDT, 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
935 PM CDT MON MAR 17 2008
OKZ073-180300-
PITTSBURG OK-
935 PM CDT MON MAR 17 2008
...SIGNIFICANT WEATHER ALERT...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 1000 PM CDT
FOR THE FOLLOWING COUNTY...
IN SOUTHEAST OKLAHOMA
NORTHWESTERN PITTSBURG
AT 935 PM CDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER
HAYWOOD...MOVING NORTHEAST AT 45 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THIS STORM INCLUDE...HAYWOOD...ARPELAR...SCIPIO...
CROWDER...INDIANOLA AND CANADIAN.
THIS STORM WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 40 MPH.
RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE SIGNIFICANT
WEATHER ALERT IS UPGRADED TO A WARNING.
LAT...LON 3494 9605 3517 9587 3520 9576 3519 9574
3521 9572 3526 9547 3483 9588
TIME...MOT...LOC 0235Z 217DEG 41KT 3498 9588Special weather statement, Mar 17, 9:49 PM CDT, 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
949 PM CDT MON MAR 17 2008
OKZ070-180315-
MUSKOGEE OK-
949 PM CDT MON MAR 17 2008
...SIGNIFICANT WEATHER ALERT...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 1015 PM CDT
FOR THE FOLLOWING COUNTY...
IN EAST CENTRAL OKLAHOMA
NORTHEASTERN MUSKOGEE
AT 949 PM CDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER
WARNER...MOVING NORTHEAST AT 50 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THIS STORM INCLUDE...PUMPKIN CENTER...WARNER...
KEEFETON...BRAGGS AND FORT GIBSON.
THIS STORM WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 40 MPH.
RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE SIGNIFICANT
WEATHER ALERT IS UPGRADED TO A WARNING.
LAT...LON 3555 9513 3545 9521 3552 9535 3555 9535
3556 9539 3582 9530 3581 9513
TIME...MOT...LOC 0249Z 210DEG 47KT 3558 9525The office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 17, 8:08 PM CDT | Severe Thunderstorm Warning | TSA | Choctaw | 67 min |
| Mar 17, 9:00 PM CDT | Special Weather Statement | TSA | Pittsburg | 30 min |
| Mar 17, 9:09 PM CDT | Severe Thunderstorm Warning | TSA | Pittsburg | 26 min |
| Mar 17, 9:22 PM CDT | Severe Thunderstorm Warning | TSA | Pushmataha | 28 min |
| Mar 17, 9:30 PM CDT | Special Weather Statement | TSA | McIntosh | 45 min |
| Mar 17, 9:35 PM CDT | Special Weather Statement | TSA | Pittsburg | 25 min |
| Mar 17, 9:49 PM CDT | Special Weather Statement | TSA | Muskogee | 26 min |
| Mar 17, 10:08 PM CDT | Severe Thunderstorm Warning | TSA | Adair, Cherokee | 37 min |
| Mar 17, 10:18 PM CDT | Severe Thunderstorm Warning | TSA | McIntosh, Pittsburg | 14 min |
| Mar 17, 10:25 PM CDT | Severe Thunderstorm Warning | TSA | Muskogee | 35 min |
| Mar 17, 10:45 PM CDT | Severe Thunderstorm Warning | TSA | Cherokee, Wagoner | 45 min |
| Mar 17, 10:55 PM CDT | Special Weather Statement | TSA | Osage | 65 min |
| Mar 17, 11:05 PM CDT | Severe Thunderstorm Warning | TSA | Cherokee, Delaware, Mayes | 43 min |
| Mar 17, 11:21 PM CDT | Special Weather Statement | TSA | Pittsburg | 39 min |
| Mar 17, 11:44 PM CDT | Special Weather Statement | TSA | Osage | 46 min |
| Mar 18, 12:01 AM CDT | Severe Thunderstorm Warning | TSA | Osage | 44 min |
| Mar 18, 12:20 AM CDT | Flash Flood Warning | TSA | Delaware | 4 hr |
| Mar 18, 12:24 AM CDT | Special Weather Statement | TSA | Sequoyah | 51 min |
| Mar 18, 1:40 AM CDT | Severe Thunderstorm Warning | TSA | Osage, Pawnee | 34 min |
| Mar 18, 2:56 AM CDT | Severe Thunderstorm Warning | TSA | Haskell, McIntosh, Pittsburg | 49 min |
| Mar 18, 3:56 AM CDT | Flash Flood Warning | TSA | Delaware | 3 hr |
| Mar 18, 4:05 AM CDT | Special Weather Statement | TSA | Adair, Cherokee, Sequoyah | 25 min |
| Mar 18, 4:26 AM CDT | Special Weather Statement | TSA | Adair | 49 min |
| Mar 18, 4:50 AM CDT | Flash Flood Warning | TSA | Adair, Cherokee, Delaware, McIntosh, Mayes, Muskogee and 4 more | 6 hr |
| Mar 18, 7:26 AM CDT | Special Weather Statement | TSA | McIntosh | 64 min |
| Mar 18, 8:12 AM CDT | Flash Flood Warning | TSA | Creek, Rogers, Tulsa | 6 hr |
| Mar 18, 8:34 AM CDT | River Flood Warning | TSA | Adair | 47 hr |
| Mar 18, 8:34 AM CDT | River Flood Warning | TSA | Cherokee | 72 hr |
| Mar 18, 8:34 AM CDT | River Flood Warning | TSA | Cherokee | 26 hr |
| Mar 18, 8:35 AM CDT | Flash Flood Warning | TSA | Haskell, Latimer, LeFlore, Sequoyah | 6 hr |
| Mar 18, 9:10 AM CDT | Special Weather Statement | TSA | Haskell, Latimer | 35 min |
| Mar 18, 9:34 AM CDT | River Flood Warning | TSA | LeFlore | 4 days |
| Mar 18, 9:34 AM CDT | River Flood Warning | TSA | LeFlore | 6 days |
| Mar 18, 9:35 AM CDT | River Flood Warning | TSA | Ottawa | 3 days |
| Mar 18, 10:06 AM CDT | Special Weather Statement | TSA | Latimer, LeFlore, Pushmataha | 54 min |
| Mar 18, 1:18 PM CDT | Flash Flood Warning | TSA | Choctaw, Pushmataha | 6 hr |
| Mar 18, 2:14 PM CDT | Flash Flood Warning | TSA | Haskell, Latimer, LeFlore, Sequoyah | 6 hr |
| Mar 18, 3:11 PM CDT | River Flood Warning | TSA | Pushmataha | 4 days |
| Mar 18, 3:50 PM CDT | River Flood Warning | TSA | Sequoyah | 24 hr |
| Mar 18, 4:49 PM CDT | Flash Flood Warning | TSA | Adair, Cherokee, Delaware, McIntosh, Muskogee, Pittsburg | 3 hr |
Nearby
Severe Thunderstorm Warnings in Oklahoma, 2008Every severe thunderstorm warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.